On the fourth moment of holomorphic Hecke cusp forms

Research output: Contribution to journalArticle

Abstract

We find the average value of the fourth moment of holomorphic Hecke cusp forms of weight within a dyadic interval, up to an error which saves a power of the weight.

Original languageEnglish
Pages (from-to)83-107
Number of pages25
JournalRamanujan Journal
Volume34
Issue number1
DOIs
Publication statusPublished - 2014
Externally publishedYes

    Fingerprint

Keywords

  • L-Functions
  • Modular forms

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this